# SDR HEEA063283

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 01077028521
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT DOES NOT FLASH, INOPERATIVE.
